# SDR ASAA2021030934269

- Difficulty date: March 9, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 29,614 hours, 9,546 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH011549
- Condition: Inoperative
- Location: Nr 1 Generator
- Part time: 20,034 hours, 6,438 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

CRUISE FL 380, MASTER CAUTION ELEC, SOURCE LT + DRIVE LT ENG #1 ILLUMINATED. QRH DISCONNECTED IDG 1 AND COVERED BUS W/ APU. GROUNDED - YES. REPLACED IDG AIR/OIL COOLER REF B737-900 AMM 24-11-21-000-801. REMOVED AND REPLACED #1 ENG IDG REF AMM 24-11-11. PERFORMED ENGINE TEST 3A IDLE LEAK CHECK AND IDG OPERATIONAL TEST PER AMM 24-11-00-700-802. LEAK AND OPS CHECK GOOD NO FURTHER DEFECTS NOTED.
